# SDR DALA12011480877

- Difficulty date: October 29, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 71,366 hours, 65,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L CHECK,  CARGO DOOR CUTOUT WAS FOUND DENTED/BENT.  CORROSION WAS ALSO FOUND.  REMOVED THE CORROSION AND PERFORMED REPAIRS IAW ER/A 507883-14, SECTION 1.
